INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Inflationary back-reaction effects from Relativistic Quantum Geometry
Autor/es:
MAURICIO BELLINI
Revista:
PHYSICS OF THE DARK UNIVERSE
Editorial:
ELSEVIER
Referencias:
Lugar: AMSTERDAM; Año: 2016 vol. 11 p. 64 - 64
Resumen:
We study the dynamics of scalar metric fluctuations in a non-perturbative variational formalism recently introduced, by whichthe dynamics of a geometrical scalar field $heta$, describes the quantum geometrical effects on a Weylian-like manifold with respect to a background Riemannian space-time. In this letter we have examined an example in the framework of inflationary cosmology. The resulting spectral predictions are in very good agreement with observations and other models of inflation.
rds']